# SDR WVE2002F00010

- Difficulty date: April 3, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N418FX
- Make and model: Lear 45LEAR
- Aircraft serial: 120
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 4571200011001
- Part serial: H131
- Condition: Chafed
- Location: Engine
- Part time: 1,022 hours, 762 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 600/1200 HOUR INSPECTION LEFT FORWARD ENGINE MOUNT HAD TWO CHAFE MARKS MEASURING .017 INCH AND .006 INCH DEEP.  PROBABLE CAUSE:  THE TWO UPPER ATTACH BOLTS FOR THE MOUNT FAIRING CHAFED THE MOUNT.  RECOMMENDED A FLUSH TYPE FASTENER BE APPROVED TO ATTACH FIRE SEAL TO FAIRING.
